By clicking the link(s) above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.
This product contains acetaminophen; do not take it with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking acetaminophen. Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
Cold and Flu Fast Facts
Every year in the United States, on average1:
5% to 20% of the population get the flu
More than 200,000 people are hospitalized with flu-related complications
About 36,000 people die from flu-related causes
Most adults are likely to have a common cold 2 to 4 times a year. Children, especially preschoolers, may have a common cold as often as 6 to 10 times annually.2
One important reason why colds are so common in children is because they often are in close contact with each other in daycare centers and schools. In families with children in school, the number of colds per child can be as high as 12 a year.3
More than 200 different viruses are known to cause the symptoms of the common cold.3
Every year, about 22 million school days are lost because of the common cold.4